# SDR HNAA2014121200360

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 56,874 hours, 63,485 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Tru
- Part number: 872483001
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AC BUSS AND RT TRU CAUTION LIGHT ILLUMINATED WITH OTHER ASSOCIATED CAUTION LIGHTS.  F/A REPORTED EMERGENCY LIGHTS FLICKERED PRIOR TO AC BUSS FAILURE.  FOUND RT TRU VERY LOUD AND INTERNAL FAN NOT WORKING.  R & R RT TRU.  OPS CHECKED IAW 24-31-00.  RAN ACFT AND PROP HEAT WITH NO FURTHER DEFECTS.  OK FOR SERVICE.
